Table of Contents
International Journal of Vehicular Technology
Volume 2014, Article ID 495036, 10 pages
http://dx.doi.org/10.1155/2014/495036
Research Article

A Probabilistic Analysis of Path Duration Using Routing Protocol in VANETs

1Ambedkar Institute of Advanced Communication Technologies & Research, Delhi 110031, India
2Delhi Technological University, Delhi 110042, India
3Jawaharlal Nehru University, New Delhi 110067, India

Received 28 February 2014; Revised 20 June 2014; Accepted 5 July 2014; Published 17 July 2014

Academic Editor: Rakesh Mishra

Copyright © 2014 Ram Shringar Rao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ram Shringar Rao, Sanjay Kumar Soni, Nanhay Singh, and Omprakash Kaiwartya, “A Probabilistic Analysis of Path Duration Using Routing Protocol in VANETs,” International Journal of Vehicular Technology, vol. 2014, Article ID 495036, 10 pages, 2014. https://doi.org/10.1155/2014/495036.